Football Innovation Summit 2020 Agenda

See below current agenda

TALENT IDENTIFICATION AND CREATING EFFECTIVE ELITE PLAYER PATHWAYS FOR THE DEVELOPMENT OF FUTURE FIRST-TEAM PLAYERS

8.00 Registration Opens - Tea and Coffee Served

Chair: Steve Judge, Editor, Sports Innovation Group

8.50
CHAIR’S OPENING REMARKS
10 MINUTES

9.00
SESSION 1
30 MINUTES Exploring A Holistic Approach To Talent Identification
Subjective V Objective. Understanding How Data And Measurable Indicators Are Used For Talent Selection And Increasing The Probability For Young Talent To Advance Through Pathways Into The First Team
Darren Burgess, Director of High Performance, Arsenal F.C.
Followed by 10 Minutes Q&A

9.40
SESSION 2
30 MINUTES Panel Discussion: Discovering And Nurturing Talent
The Importance Of Relationships Between Scouts, Agents, Recruitment
Staff And Coaches To Acquire And Nurture Young Talent
Gareth Jennings, Current: Academy Director, Stoke City FC
Next Season: Head of Technical Programmes, FIFA
Johan Lange, Technical Director, FC Copenhagen
Rob Mackenzie, Football Recruitment, Consultant
Followed by 10 Minutes Q&A

10.20
SESSION 3
30 MINUTES Creating Highly Supportive Environments For Player Development
A Holistic Approach To Developing An Academy Structure That Works To Provide The Tools And Resilience To Fulfil Their Potential. A Look Back At The ‘Perfect Storm’ Of The “Class Of ’92” Vs. The Current-Day Academy Challenges For The Future Elite Player
Tony Strudwick, Head of Performance, Football Association Wales
Followed by 10 Minutes Q&A


11.00
COFFEE BREAK AND NETWORKING
30 MINUTES


11.30
SESSION 4
30 MINUTES Panel Discussion: How Does Everyone Else Do It?
Looking At Other Sports To Create A Framework For Talent Identification And Development In Professional Football
Nick Winkleman, Head of Performance, Irish Rugby Football Union
Scott Drawer, Director of Sport, Millfield School
Mo Bobat, Player Identification Lead, England Cricket Board

Followed by 10 Minutes Q&A

12.10
SESSION 5
30 MINUTES Individualisation Of Player Development: A Look At The Belgian Way
Switching The Mentality From Focusing On ‘Team Development’ To Focusing On ‘Individual Development’
Kris Van Der Haegen, Director Coach Education, Royal Belgian Football Association
Followed by 10 Minutes Q&A

12.50
SESSION 6
30 MINUTES The Importance Of The Loan System For First Team Development
Promoting Youth Development Through Pathways To First Team As Opposed To Stockpiling Players And Commercial Exploitation
Gareth Jennings, Current: Academy Director, Stoke City FC
Next Season: Head of Technical Programmes, FIFA

Followed by 10 Minutes Q&A

13.30
LUNCH AND NETWORKING
60 MINUTES

14.30
SESSION 7
30 MINUTES Developing Future Premier League Players
Improving Performance in Academy Players: Understanding The Methodologies And Technologies When Designing Individualised Athlete Training Programs
Matt Allen, Head of Academy Physical Development, Tottenham
Hotspur

Followed by 10 Minutes Q&A

15.10
SESSION 8
30 MINUTES The Evolution Of The Talent Identification Process, Using The FA 4-Corner Model To Gain A Deeper Understanding Of The Whole Player
The Evolution From Traditional Scouting To One Based On Video, Data & Analytics Combined With Live Observations. Identifying The Physical, Physiological, Technical/Tactical And Social Factors For Long-Term Development Of Future Players
David Court, Talent ID & Development Education Lead, The FA
Followed by 10 Minutes Q&A

15.50
COFFEE BREAK AND NETWORKING
30 MINUTES
16.20
SESSION 9
15 MINUTES The Power of Wyscout for a Football Academy
Paolo Ghiglione, Marketing Director, WyScout

Followed by 5 Minutes Q&A

16.40
SESSION 10
30 MINUTES Understanding the Coaching Methodology and Transition Philosophy of Youth Players to Elite Players
João Tralhão, Former Assistant Coach, AS Monaco

Followed by 10 Minutes Q&A
17.20
SESSION 11
30 MINUTES Panel Discussion: The Science Behind Scouting
Understanding The Role of Data And Statistics When Analysing The Technical, Mental And Physical Potential Of Players
Johan Lange, Technical Director, FC Copenhagen
Kevin Paxton, Head of Academy Sports Science, Leicester City FC
Jordan McCann, Head of Academy Coaching, Luton Town FC
Rob Mackenzie, Football Recruitment, Consultant

Followed by 10 Minutes Q&A


18.00
CHAIR’S CLOSING REMARKS
10 MINUTES

18.10
DRINKS RECEPTION AND NETWORKING

THE INDIVIDUALISED APPROACH TO TRAINING AND IMPROVING PLAYER DEVELOPMENT AND PERFORMANCE UNDER PRESSURE

8.00 Registration Opens - Tea and Coffee Served

Chair: Steve Judge, Editor

9.00
CHAIR’S OPENING REMARKS
10 MINUTES

9.10
SESSION 1
30 MINUTES Fireside Chat: Delivering a Club’s Long-Term, Permanent Football Strategy
What it Means To Be The People's Club And Building For The Future
Marcel Brands, Director of Football, Everton FC

9.40
SESSION 2
30 MINUTES Challenging Players Appropriately To Fulfil Their Potential And Be The Best They Can Be
Understanding The Importance Of Providing Tools To Develop Confidence, Resilience, Mental Toughness And Overcoming Adversity To Succeed In The Elite Game
Tatiana Ferreira, Sport Psychologist - Human Performance Department,
SL Benfica

Followed by 10 Minutes Q&A

10.20
SESSION 3
30 MINUTES From Junior Level to Champions League
How to Accelerate Youth Player Development Considering Different Stages of Individual Maturation
Lisanne van der Kaaden, Sports Scientist, AFC Ajax
Followed by 10 Minutes Q&A

11.00
COFFEE BREAK AND NETWORKING
30 MINUTES

11.30
SESSION 4
30 MINUTES Developing Player Intelligence through the Pathway
Understanding how to Develop Intelligence in Players from the Academy through to the First Team
Michael Bunel, Assistant Coach and Technical Director, Le Havre AC


12.00
SESSION 5
30 MINUTES Panel Discussion: Understanding The Importance of ‘Football Vision’ And 'Scanning'
Improving Awareness, Decision-Making, Quality And Speed Of Technical Actions At All Levels Of Development
Michael Bunel, Assistant Coach and Technical Director, Le Havre AC
Craig Pulling, University of Chichester
Dave Eldridge, University of Chichester

Followed by 10 Minutes Q&A


12.40
LUNCH AND NETWORKING
60 MINUTES

13.40
SESSION 6
30 MINUTES The Language Of Coaching On Effective Player Development And Performance Improvement Through The Pathway
The Importance Of Conversations And Communication Between Coaches And Players To Enhance Training Instructions And Outcomes
Nick Winkleman, Head of Performance, IRFU
Followed by 10 Minutes Q&A


14.20
SESSION 7
30 MINUTES Performing Well - Psychologically Informed Practice In High Performance Settings
Dr. James Bickley, Consultant Clinical Psychologist, Changing Minds
Matt Thombs, Sport Psychologist, Changing Minds

Followed by 10 Minutes Q&A

15.00
SESSION 8
30 MINUTES The Importance Of Peak Height Velocity For Injury Reduction
An Investigation Into The Relationship Between Peak Height Velocity And Injury And Creating a Positive Influence On The Training Processes With This Age Group
Shayne Murphy, U21 Lead Sport Scientist/S&C Coach, Manchester City Football Club
Followed by 10 Minutes Q&A

15.40
COFFEE BREAK AND NETWORKING
20 MINUTES

16.00
SESSION 9
30 MINUTES Understanding How To Keep Injury Rates Low: Applying A Consistent Philosophy From Identifying Talent, Through To The Elite Development
Achieving The Lowest Injury Rates In Bundesliga: Keeping Players Of All Levels Fit, How Far To Push A Player Before Breaking Point And The Importance Of Regeneration
Mark Palmer, Head of Prevention, RB Leipzig
Followed by 10 Minutes Q&A


16.40
SESSION 10
30 MINUTES Coaching The Sleep Muscle
Why Sleep Is Important For Your Athletes’ Performance And Overall Health
Dr Meeta Singh, Medical Director, Henry Ford Sleep Laboratory
Followed by 10 Minutes Q&A

17.20
SESSION 11
30 MINUTES Panel Discussion: The Science Of Getting The Best Out Of Players
Encouraging Creativity And Experimentation: The Individualised Approach To Improving An Individual’s Physical Fitness Demands, Tactical Capabilities, Positional Understanding, Style Of Play, Level Of Maturity And Psychological Skills
João Tralhão, Former Assistant Coach, AS Monaco
John Fitzpatrick, Sports Science, Newcastle United
Lisanne van der Kaaden, Sports Scientist, AFC Ajax


17.50
SESSION 12
30 MINUTES The Importance Of A Multidisciplinary Coaching Team Approach In Fulfilling A Player’s Potential
The Importance Of Inter-disciplines Working Together: Coaching, Performance, Conditioning And Medical Staff
João Tralhão, Former Assistant Coach, AS Monaco
Dr Edd Vahid, Assistant Academy Manager, Southampton FC
Jordan McCann, Head of Academy Coaching, Luton Town FC
Richard Evans, Head of Individual & Team Fitness, Belgium



18.20
CHAIR’S CLOSING REMARKS
10 MINUTES

Download a Football Innovation Summit UK 2020 Program

Please complete the form to download a PDF of the Football Innovation Summit UK 2020 Program